| Catalog Number |
305127 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
Event or Problem Description
Material: 305127.Batch#: unknown.It was reported by the customer that the needle may break off in the patient's breast.Additional information from customer: yes, the needle broke off but i was able to retrieve it.
Event or Problem Description
No additional information received.Material: 305127, batch#: unknown.It was reported by the customer that the needle may break off in the patient's breast.Verbatim: rcc received a complaint via email.Product catalog numbers: 305127 & 305106.Product description: 25 & 30 gauge needles.Origin of the issue: other.Detail: xxxx feels like the needle may break off in the patient's breast.Number of occurrences: sample available: false.
Additional Manufacturer Narrative
(b)(4) follow up: as no physical sample, picture sample, or lot number was provided for evaluation by our quality engineer team, a complete investigation could not be performed.There are current quality controls in place to detect this type of defect during the production process.Based on the limited investigation results, a cause for the reported incident could not be determined.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.